# SDR BB05023

- Difficulty date: March 26, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Engine: Ge CF680C2B2
- Engine time: 55,473 hours, 9,812 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506606
- Part serial: 265359
- Condition: Failed
- Location: Rt Engine
- Part time: 21,216 hours, 4,446 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, CREW RECEIVED THE EICAS MESSAGE R HYD PRIM PUMP AND NOTED DECREASING HYDRAULIC QUANTITY AND PRESSURE.  CREW SECURED THE RIGHT EDP.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT EDP.
